| Model Number |
2C8541 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink system continu-flo solution set spontaneously detached at the midpoint while actively infusing saline.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to b3/d10 date, b5, h6, and h11.Correction to h6 clinical codes and impact codes.B5: additionally, there was 2ml of blood loss identified at the time of the leak.There was no report of patient injury or medical intervention associated with this event.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection on the photograph identified a separation between the tubing and a y-site clealink in the downstream part.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.